Translator Disclaimer
01 November 05 On multilinear oscillatory integrals, nonsingular and singular
Michael Christ, Xiaochun Li, Terence Tao, Christoph Thiele
Author Affiliations +
Duke Math. J. 130(2): 321-351 (01 November 05). DOI: 10.1215/00127094-8229909

Abstract

Basic questions concerning nonsingular multilinear operators with oscillatory factors are posed and partially answered. L p norm inequalities are established for multilinear integral operators of Calderón-Zygmund type which incorporate oscillatory factors e i P , where P is a real-valued polynomial

Citation

Download Citation

Michael Christ. Xiaochun Li. Terence Tao. Christoph Thiele. "On multilinear oscillatory integrals, nonsingular and singular." Duke Math. J. 130 (2) 321 - 351, 01 November 05. https://doi.org/10.1215/00127094-8229909

Information

Published: 01 November 05
First available in Project Euclid: 15 November 2005

zbMATH: 1119.42005
MathSciNet: MR2181092
Digital Object Identifier: 10.1215/00127094-8229909

Subjects:
Primary: 42B10

Rights: Copyright © 2005 Duke University Press

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.130 • No. 2 • 01 November 05
Back to Top